# SDR RYN2008F00013

- Difficulty date: September 1, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N929RD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO WEATHER RADAR FAILED BEFORE ENTERING ETOPS AIRSPACE. REMOVED WATER FROM THE ANTENNA RESET THE SYSTEM OPS CHECKED NORMAL.  (K)
